CaltechAUTHORS
  A Caltech Library Service

Explicit construction of solutions of the modified Kadomtsev-Petviashvili equation

Gesztesy, F. and Holden, H. and Saab, E. and Simon, B. (1991) Explicit construction of solutions of the modified Kadomtsev-Petviashvili equation. Journal of Functional Analysis, 98 (1). pp. 211-228. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170810-072646814

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170810-072646814

Abstract

Given a solution of the Kadomtsev-Petviashvili equation we explicitly construct a solution of the modified Kadomtsev-Petviashvili equation related to one another by a generalized Miura transformation. The construction is modeled after a previous treatment of the modified Korteweg-de Vries case. As an illustration of our method we derive the soliton solutions of the modified Kadomtsev-Petviashvili equation.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-1236(91)90096-NDOIArticle
http://www.sciencedirect.com/science/article/pii/002212369190096NPublisherArticle
ORCID:
AuthorORCID
Simon, B.0000-0003-2561-8539
Additional Information:© 1991 Academic Press, Inc. Received 13 November 1989. Communicated by L. Gross. On leave from: Division of Mathematical Sciences, Norwegian Institute of Technology, University of Trondheim, N-7034 Trondheim. Norway. Partially supported by the Norwegian Research Council for Science and the Humanities (NAVF). Partially supported by USNSF Grant DMS-8801918. F.G. would like to thank D. Bollé for the great hospitality extended to him at the Institute for Theoretical Physics of the University of Leuven, Belgium during summer 1989 where parts of this work were completed. He also gratefully acknowledges support by the Onderzoeksfonds of the University of Leuven during that period. H. H. is grateful to Professor D. Wales for his kind invitation to Caltech.
Funders:
Funding AgencyGrant Number
University of TrondheimN-7034
Norwegian Research Council for Science and the HumanitiesUNSPECIFIED
NSFDMS-8801918
University of LeuvenUNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20170810-072646814
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170810-072646814
Official Citation:F Gesztesy, H Holden, E Saab, B Simon, Explicit construction of solutions of the modified Kadomtsev-Petviashvili equation, Journal of Functional Analysis, Volume 98, Issue 1, 15 May 1991, Pages 211-228, ISSN 0022-1236, https://doi.org/10.1016/0022-1236(91)90096-N. (http://www.sciencedirect.com/science/article/pii/002212369190096N)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:80052
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:10 Aug 2017 16:43
Last Modified:03 Oct 2019 18:27

Repository Staff Only: item control page